I took Viagra year ago and since then my erections are weak.

Question by William:

Hello. I am William, 25 yo healthy and strong male. About 1 year ago I tried Viagra pill. The effect was wonderful – my erection was rock-solid and very-very long. But since that time my erection has never been the same. Now it’s very weak and too short – I can only last in bed for a few minutes. Before I was able to have sex for hours all night long. Now it’s all have gone.

And one more point. It could be just my imagination, I don’t know, but I remember that the day I took Viagra pill and when flexing my penis I heard a short popping sound. Could it be the sign of any damage? I don’t know what to do, please help me! I am too young to lose my erection for ever.

Thanks.

Answer:

Hi, William. I am very sorry to hear about your problem. What you have to do is to visit your urologist to have some tests and investigations done. If you hadn’t any previous problem you should not have taken Viagra. Now you might need taking it every time you want have sex.

But the good news are you still can achieve an erection. It means that the damage (if any) was not too serious. Anyway pay a visit to your doctor as soon as possible and tell him about your erectile problem.

My best wishes.

Leave a Reply

Your email address will not be published. Required fields are marked *